# SDR CA011030002

- Difficulty date: October 16, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 17,654 hours
- Engine: Pwa PT6A27
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: C6FSM142236
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN SIDE FRAME AT RT. STATION 218.125 RUNNING ON AN ANGLE FROM TOP OF FRAME. NOTE PART IS POST MOD 6/1462 AS DIRECTED BY CF-78-17R1. DHC SB 6/371 REV.B.PLEASE SEE PHOTOS.
